RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, Issue 2, Pages 28–33 (Mi vuu319)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Dynamical system of translations in the space of multi-valued functions with closed images

E. A. Panasenko

Department of Algebra and Geometry, Tambov State University, Tambov, Russia

Abstract: In the work there is considered the dynamical system of translations in the space $\mathfrak R$ of continuous multi-valued functions with images in complete metric space $(\mathrm{clos}(\mathbb R^n),\rho_\mathrm{cl})$ of nonempty closed subsets of $\mathbb R^n$. The distance between such functions is measured by means of the metric analogous to the Bebutov metric constructed for the space of continuous real-valued functions defined on the whole real line. It is shown that for compactness of the trajectory's closure in $\mathfrak R$ it is sufficient to have initial function bounded and uniformly continuous in the $\rho_\mathrm{cl}$ metric. As consequence, it is also proved that the trajectory's closure of a recurrent or an almost periodic motion is compact in $\mathfrak R$.

Keywords: space of multivalued functions with closed images, dynamical system of translations, closure of trajectory.

Full text: PDF file (166 kB)
References: PDF file   HTML file

UDC: 517.938.5+517.911.5
MSC: 37С99, 34A60
Received: 27.12.2011

Citation: E. A. Panasenko, “Dynamical system of translations in the space of multi-valued functions with closed images”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 2, 28–33

Citation in format AMSBIB
\Bibitem{Pan12}
\by E.~A.~Panasenko
\paper Dynamical system of translations in the space of multi-valued functions with closed images
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2012
\issue 2
\pages 28--33
\mathnet{http://mi.mathnet.ru/vuu319}


Linking options:
  • http://mi.mathnet.ru/eng/vuu319
  • http://mi.mathnet.ru/eng/vuu/y2012/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Rodina, E. L. Tonkov, “O mnozhestve dostizhimosti upravlyaemoi sistemy bez predpolozheniya kompaktnosti geometricheskikh ogranichenii na dopustimye upravleniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 68–79  mathnet
    2. E. S. Zhukovskii, E. A. Panasenko, “Definition of the metric on the space $\mathrm{clos}_{\varnothing}(X)$ of closed subsets of a metric space $X$ and properties of mappings with values in $\mathrm{clos}_{\varnothing}(\mathbb{R}}^n)$”, Sb. Math., 205:9 (2014), 1279–1309  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. E. A. Panasenko, “On the Metric Space of Closed Subsets of a Metric Space and Set-Valued Maps with Closed Images”, Math. Notes, 104:1 (2018), 96–110  mathnet  crossref  crossref  isi  elib
    4. L. I. Danilov, “Shift dynamical systems and measurable selectors of multivalued maps”, Sb. Math., 209:11 (2018), 1611–1643  mathnet  crossref  crossref  adsnasa  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:172
    Full text:50
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019